Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Effective inseparability for sequences of sets


Author: A. H. Lachlan
Journal: Proc. Amer. Math. Soc. 16 (1965), 647-653
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9939-1965-0182559-4
MathSciNet review: 0182559
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. P. Cleave, Creative functions, Z. Math. Logik Grundlagen Math. 7 (1961), 205-212. MR 0140409 (25:3829)
  • [2] A. H. Lachlan, Standard classes of recursively enumerable sets, Z. Math. Logik Grundlagen Math. 10 (1964), 23-42. MR 0161790 (28:4994)
  • [3] A. A. Mučnik, Isomorphism of systems of recursively enumerable sets, Amer. Math. Soc. Transl. (2) 23 (1963), 7-13.
  • [4] J. Myhill, Creative sets, Z. Math. Logik Grundlagen Math. 1 (1955), 97-108. MR 0071379 (17:118g)
  • [5] R. M. Smullyan, Theory of formal systems, Annals of Mathematics Studies, No. 47, Princeton Univ. Press, Princeton, N. J., 1961 (rev. ed.). MR 0121300 (22:12042)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0182559-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society